# SDR SIMA20251211001

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N784DP
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 39,847 hours, 27,108 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flap Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT 13000' MSL SPEED 280 IMMEDIATELY UPON SPEED BRAKE LEVER ACTUATION. NO FLAP LEVER ACTUATION. RAN QRH, MESSAGE REMAINED ANNUNCIATED. EMERGENCY LANDING EXECUTED WITH SLAT(3) FLAP(0). PERFORMED FLAP FAIL PER FIM TASK 27-51-00-810-805-A. MESS CLEARED AFTER CLEARING SF-ACE 1 BUT STILL CLEARED SF-ACE 2. FAULT IS REMOVED FORM EICAS. PERFOMRED OPS CHK FLAP PER AMM 27-50-00. NO MESS ON EICAS. FOUND TO BE TRANSITORY CONDITION. OKAY FOR SERVICE
